Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Abstract stationary processes


Author: Parfeny P. Saworotnow
Journal: Proc. Amer. Math. Soc. 40 (1973), 585-589
MSC: Primary 60G10
DOI: https://doi.org/10.1090/S0002-9939-1973-0324762-0
MathSciNet review: 0324762
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Concept of the multivariate stationary process is generalized to an infinite-dimensional case. Representation theorems are derived from the theory of Hilbert modules.


References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. MR 7, 126. MR 0013235 (7:126c)
  • [2] P. Masani, Orthogonally scattered measures, Advances in Math. 2 (1968), 61-117. MR 37 #4231. MR 0228651 (37:4231)
  • [3] M. Rosenberg, Mutual subordination of multivariate stationary processes over any locally compact Abelian group, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 12 (1969), 333-343. MR 40 #5017. MR 0251790 (40:5017)
  • [4] P. P. Saworotnow, A generalized Hilbert space, Duke Math J. 35 (1968), 191-197. MR 37 #3333. MR 0227749 (37:3333)
  • [5] -, Representation of a topological group on a Hilbert module, Duke Math. J. 37 (1970), 145-150. MR 41 #7442. MR 0262837 (41:7442)
  • [6] -, Bochner-Raikov theorem for a generalized positive definite function, Duke Math. J. 38 (1971), 117-121. MR 43 #940. MR 0275183 (43:940)
  • [7] Ju. A. Rozanov, Stationary random processes, Fizmatgiz, Moscow, 1963; English transl., Holden-Day, San Francisco, Calif., 1967. MR 28 #2580; MR 35 #4985. MR 0214134 (35:4985)
  • [8] N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes, Acta Math. 98 (1957), 111-150. MR 20 #4323. MR 0097856 (20:4323)
  • [9] -, The prediction theory of multivariate stochastic processes. II, Acta Math. 99 (1958), 93-137. MR 20 #4325. MR 0097859 (20:4325)
  • [10] R. Gangolli, Wide-sense stationary sequences of distributions on Hilbert space and the factorization of operator valued functions, J. Math. Mech. 12 (1963), 893-910. MR 28 #4556. MR 0161349 (28:4556)
  • [11] A. M. Jaglom, Second-order homogeneous random fields, Proc. Fourth Berkeley Sympos. Math. Statist. and Probability, vol. II, Univ. of California Press, Berkeley, Calif., 1961, pp. 593-622. MR 26 #4399. MR 0146880 (26:4399)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10

Retrieve articles in all journals with MSC: 60G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324762-0
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society